DSpace
 

DSpace at IIT Bombay >
IITB Publications >
Article >

Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/jspui/handle/10054/11562

Title: ON THE CONTROLLABILITY OF PREDATOR-PREY SYSTEMS
Authors: JOSHI, MC
GEORGE, RK
Issue Date: 1992
Publisher: PLENUM PUBL CORP
Citation: JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 74(2), 243-258
Abstract: In this paper, we obtain both global and local controllability results for a general nonautonomous predator-prey system using some techniques of nonlinear functional analysis such as the Schauder fixed-point theorem and contraction mapping principle.
URI: http://dx.doi.org/10.1007/BF00940893
http://dspace.library.iitb.ac.in/xmlui/handle/10054/11562
http://hdl.handle.net/10054/11562
ISSN: 0022-3239
Appears in Collections:Article

Files in This Item:

There are no files associated with this item.

View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback